# SDR 06FDEA2040

- Difficulty date: May 27, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 50,216 hours, 8,281 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: ARC2128502
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP O/B HINGE FITTING AFT NR 1 BOLT HOLE FOUND CORROSION.    REPAIRED AS PER FEDEX EA 1-5750-99660, REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
